| Catalog Number |
368774 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using the bd vacutainer® rapid serum tube (rst) blood collection tubes thrombin that the full sample tube would have gel on top of the serum once it centrifuged.No impact reported.
Additional Manufacturer Narrative
The manufacturing location for this product is sekisui.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number h.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields have been updated with additional/corrected information: d.9.Device available for eval: yes d.9.Returned to manufacturer on: 06-may-2024.H.6.Investigation summary: bd received 8 samples for investigation.The samples were evaluated by visual examination and functional testing for gel movement and thrombin strength, centrifuged at 1300g for 5 minutes at 15 degrees centigrade, and no issues were observed relating to poor barrier separation as all samples met specifications.Additionally, retention samples from bd inventory were evaluated by visual examination and functional testing for gel movement and thrombin strength, centrifuged at 1300g for 5 minutes at 15 degrees centigrade, and no issues were observed relating to poor barrier separation as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode poor barrier separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.